| Model Number |
SARP-30 |
| Medical Device Problem Code |
Lack of Effect (4065)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that in (b)(6) 2025, a 30mm semi-rigid saddle ring was chosen for a mitral valvuloplasty procedure.Post-implantation testing revealed that there was still moderate regurgitation, which did not achieve the expected effect.After removing the valve, the patient was replaced with an artificial mitral valve to complete the operation.The patient was reported stable.
Additional Manufacturer Narrative
Explant due to lack of effect (mitral regurgitation) was reported.The investigation found the device met visual specifications.No other anomalies were found.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.The cause of the reported event could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.